# SDR SWIA201439270

- Difficulty date: September 9, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 29,251 hours, 26,634 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR F/O SIDEWALL FLOOD LIGHT INOPERATIVE.  FOUND BROKEN WIRE, RESOLDERED WIRE IAW ESPM.  LIGHT SYSTEM OP CHECKS GOOD IAW AMM.
